# SDR AALA20100917TUL09

- Difficulty date: July 3, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 30,282 hours, 3,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT BULB OUT AT ROW 28 LEFT.  REPLACED LAMP FOR CEILING EMERGENCY LIGHT AT ROW 28 LEFT.  OPS CHECKED NORMAL.
